Top 6 Kids Motrin 8 Ounce – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

4 fl. oz, Bubblegum Flavor, 100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Amazon Basic Care

#ad

Orange, Berry, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fl Oz Pack of 1

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache. Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included.

Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

3. Motrin

#ad

100mg Ibuprofen, 4 fl. oz, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache.

This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
BrandMotrin #ad
ManufacturerMOTL7 #ad
Weight0.25 Pounds
Part NumberSB-123

4. Motrin

#ad

Grape Flavored, Pain Relief, 4 Oz, Ibuprofen, Children's Motrin Oral Suspension

#ad
Motrin #ad - Contains 100 milligrams of ibuprofen. Lasts up to 8 hours. Temporarily reduces fever. Temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. For children ages 2 to 11.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340

5. Motrin

#ad

Muscle Aches, 225 ct, Motrin IB, Ibuprofen 200mg Tablets for Fever, Headache & Back Pain Relief

#ad
Motrin #ad - 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps. Take one today and get long-lasting pain relief with Motrin IB tablets. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

6. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer, 24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg

#ad
Amazon Basic Care #ad - Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN